# SDR HALA20241129343

- Difficulty date: November 27, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 44,215 hours, 7,022 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 54,623 hours, 8,749 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: 1875MK5
- Part serial: SAA13469
- Condition: Faulted
- Location: Vsv
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - PERFORMED TEST OF THE VSV SYSTEM PER AMM 75-33-00-740-80LA. TEST FAILED. PERFORMED ENG#2 RUN. FAULT CONFIRMED. ENG 2 CTL. SYS FAULT" BLUE TO DO MSG" SHUT ENG DOWN". FURTHER T/S REQ.  REMOVED AND REPLACED VSV CONTROL UNIT, PER AMM 75-33-51, UP TO STEPS. 4.(E). LEAK CHECK GOOD.  A/C OK FOR SERVICE.
